# SDR AALA20180403002

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 942-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL CREASE ANGLE CORRODED BETWEEN BS 942 TO 996.  INSTALLED A NEW CREASE ANGLE IAW 51-00-05-1.
